PSL(2) over imaginary quadratic integers
Journées arithmétiques - Metz, 1981, Astérisque, no. 94 (1982), pp. 43-60.
@incollection{AST_1982__94__43_0,
     author = {Elstrodt, J. and Grunewald, F. and Mennicke, J.},
     title = {$PSL(2)$ over imaginary quadratic integers},
     booktitle = {Journ\'ees arithm\'etiques - Metz, 1981},
     series = {Ast\'erisque},
     pages = {43--60},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {94},
     year = {1982},
     zbl = {0522.10016},
     language = {en},
     url = {http://www.numdam.org/item/AST_1982__94__43_0/}
}
TY  - CHAP
AU  - Elstrodt, J.
AU  - Grunewald, F.
AU  - Mennicke, J.
TI  - $PSL(2)$ over imaginary quadratic integers
BT  - Journées arithmétiques - Metz, 1981
AU  - Collectif
T3  - Astérisque
PY  - 1982
SP  - 43
EP  - 60
IS  - 94
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1982__94__43_0/
LA  - en
ID  - AST_1982__94__43_0
ER  - 
%0 Book Section
%A Elstrodt, J.
%A Grunewald, F.
%A Mennicke, J.
%T $PSL(2)$ over imaginary quadratic integers
%B Journées arithmétiques - Metz, 1981
%A Collectif
%S Astérisque
%D 1982
%P 43-60
%N 94
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1982__94__43_0/
%G en
%F AST_1982__94__43_0
Elstrodt, J.; Grunewald, F.; Mennicke, J. $PSL(2)$ over imaginary quadratic integers, in Journées arithmétiques - Metz, 1981, Astérisque, no. 94 (1982), pp. 43-60. http://www.numdam.org/item/AST_1982__94__43_0/

[1] J. Elstrodt, F. Grunewald, J. Mennicke, Spectral theory of the Laplacian on 3-dimensional hyperbolic space and number theoretic applications, to appear.

[2] J. Elstrodt, F. Grunewald, J. Mennicke, On the group PSL(2,[i]), Journées Arithmétiques 1980, LMS Lecture Notes 56 (1982), 255-283, ed. J. V. Armitage. | Zbl

[3] J. Elstrodt, F. Grunewald, J. Mennicke, Discontinuous groups on 3-dimensional hyperbolic space, Analytical Theory and arithmetic applications, to appear, Uspehi Mat. Nauk. | Zbl

[4] F. Grunewald, H. Helling, J. Mennicke, SL(2,𝔇) over complex quadratic numberfields, Algebra i Logika 17, 512-580 (= Algebra and Logic 17 (1978), 332-382). | EuDML | MR | Zbl

[5] F. Grunewald, J. Mennicke, SL(2,𝔇) and elliptic curves, Manuscript Bielefeld (1978).

[6] F. Grunewald, J. Mennicke, Some 3-manifolds arising from P S L 2 ( [ i ] ) , Archiv für Mathematik 35 (1980), 275-291. | DOI | MR | Zbl

[7] F. Grunewald, J. Schwermer, A nonvanishing result for the cuspidal cohomology of SL(2) over imaginary quadratic integers, Math. Annalen 258 (1981), 183-200. | DOI | EuDML | MR | Zbl

[8] A. Schmidt, A. Thorup, Manuscript, Copenhagen (march 1982).